I am having some issues and I'm looking for some help. I have experienced the same episode for the past two days, once a day. I am going to list the things that happen, and I'm not sure if they are related. I think they might be, seeing as both times the same sequence of events occurred:
It starts with a tingling in the head of my penis. That lasts for about a half hour, then I begin to experience a pain in my lower right abdomen. The pain is a tight, throbbing pain that kind of feels like a cramp, but it's only on my right side. After a few mins of this pain, I begin to get nauseous. I will then begin to dry heave multiple times, eventually vomiting something up. I then begin to get the chills, and my body will start to shake. I will usually sit down on my couch, wrap myself in a blanket as I uncontrollably shake. After a good 20 mins of this occurring, my arms and fingers will begin to tighten, to the point where I can't outstretch my hand. I will start to hyper-ventilate, as my hands go numb. Eventually my breathing will start to normalize, and slowly the abdomen pain goes away, as does the tingling in my penis.
The first time this occurred, it was 2 hours of this happening, and today it was about an hour. The same chain of events occurred both times, and I am really starting to get worried. I don't usually have problems like this, so it is kind of scary when it starts to happen.
I know it's not a stomach bug or virus, because after the episode, I will feel okay for the rest of the day. I never experience any upset stomach or bowl movement.
Both times, at the very end of it, I will drink some water and eat some crackers, which seems to help me settle down. I don't know if this means anything, but I did it both days.
Please, any help would be extremely appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?